# SDR RAIA2009122800001

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 13,561 hours, 12,807 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED 1 LEAK MESSAGE ON THE EICAS DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE CLAMP AT THE DUAL TEMP CONTROL VALVE LOOSE.  THE CLAMP WAS TIGHTENED AND AN OPERATIONAL CHECK OF THE SYSTEM WAS PERFORMED WITH NO LEAKS FOUND.
